Facebook Pixel

I had sex last week Tuesday and I took postinor on d same day, then I started bleeding today Monday. Could it be my period?

By February 27, 2017 - 10:12am
Rate This

Add a Comment2 Comments

So, its not my period. Buh its like my period and dis is d 3rd day. I also had cramps like menstrual pain.

March 1, 2017 - 2:30pm

Hello Orenkus,

Welcome to the EmpowHER community. Thank you for reaching out to us with your question.

When was your period for February due to start? If it was due at the same time this bleeding started, you can consider this your period.

If the bleeding started earlier than your period was due to start, this bleeding was triggered by taking Postinor.


February 27, 2017 - 10:22am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!